MathSciNet Relay Station
MathSciNet bibliographic data
MR1061490 17B01 (16W30)
Griffing, Gary The dual Friedrichs' theorem. J. Algebra 132 (1990), no. 2, 446–460.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement